Alert archive / Arkansas / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 27, NWS Jackson, MS

March 10, 2018Ashley County, Chicot County, Arkansas

NWS Jackson, MS issued this severe thunderstorm warning at Mar 10, 2018, 9:57 PM CST for Ashley County, Chicot County, Arkansas. It was in force for 48 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 10, 2018, 9:57 PM CST (03:57 UTC)
Expired
Mar 10, 2018, 10:45 PM CST
In force
48 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Ashley County, AR, Chicot County, AR

The radar

The Little Rock radar (KLZK), 172 km from the middle of the area, began a volume at 04:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 10, 10:30 PM CSTHAIL 1.25Montrose, ARHALF DOLLAR SIZE HAIL REPORTED IN MONTROSE, AR BY SOCIAL MEDIA.
Mar 10, 10:39 PM CSTHAIL 1.755 E Montrose, ARDAMAGED A VEHICLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 33 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 10, 8:33 PM CSTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 4.0 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2018-03-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 54 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2018-03-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
54 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
1700 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

698 
WUUS54 KJAN 110357
SVRJAN
ARC003-017-110445-
/O.NEW.KJAN.SV.W.0027.180311T0357Z-180311T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
957 PM CST SAT MAR 10 2018

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  Northwestern Chicot County in southeastern Arkansas...
  Northeastern Ashley County in southeastern Arkansas...

* Until 1045 PM CST

* At 957 PM CST, a severe thunderstorm was located near Ladelle, or
  12 miles north of Hamburg, moving east at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* This severe thunderstorm will be near...
  Snyder around 1015 PM CST. 
  Montrose around 1030 PM CST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3340 9183 3339 9146 3348 9145 3346 9136
      3322 9143 3335 9184
TIME...MOT...LOC 0357Z 282DEG 24KT 3340 9173 

HAIL...1.00IN
WIND...60MPH
 
$$

TW
2 follow-up statements
818 
WWUS54 KJAN 110416
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
1016 PM CST SAT MAR 10 2018

ARC003-017-110445-
/O.CON.KJAN.SV.W.0027.000000T0000Z-180311T0445Z/
Chicot AR-Ashley AR-
1016 PM CST SAT MAR 10 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CST
FOR NORTHWESTERN CHICOT AND NORTHEASTERN ASHLEY COUNTIES...

At 1016 PM CST, a severe thunderstorm was located near Montrose, or
13 miles southwest of Dermott, moving east at 30 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

This severe storm will be near...
  Montrose around 1025 PM CST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3339 9167 3339 9146 3348 9145 3346 9136
      3322 9143 3329 9165
TIME...MOT...LOC 0416Z 283DEG 27KT 3336 9156 

HAIL...1.75IN
WIND...60MPH
 
$$

CME
411 
WWUS54 KJAN 110432
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
1032 PM CST SAT MAR 10 2018

ARC003-017-110445-
/O.CON.KJAN.SV.W.0027.000000T0000Z-180311T0445Z/
Chicot AR-Ashley AR-
1032 PM CST SAT MAR 10 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CST
FOR NORTHWESTERN CHICOT AND NORTHEASTERN ASHLEY COUNTIES...

At 1032 PM CST, a severe thunderstorm was located near Montrose, or 8
miles west of Lake Village, moving east at 30 mph.

HAZARD...Two inch hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

this severe thunderstorm will remain over mainly rural areas of
northwestern Chicot and northeastern Ashley Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3339 9157 3339 9146 3348 9145 3346 9136
      3322 9143 3326 9155
TIME...MOT...LOC 0432Z 286DEG 25KT 3332 9143 

HAIL...2.00IN
WIND...60MPH
 
$$

CME

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 10, 6:32 PM CST, 3 hours 25 minutes earlier.

Area forecast discussion, Mar 10, 6:32 PM CST, 3 hours 25 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
632 PM CST Sat Mar 10 2018

.UPDATE...
Updated for 00Z aviation discussion

&&

.AVIATION...
00Z TAF discussion:
Isold TSRA wl cont to track east along and north of HWY 82 this
evng before more widespread TSRA activity spreads into the area
from the northwest. VFR conds wl prevail away from TSRA activity
but conditions are expected to lower from the nw after 05Z. IFR
conds are expected to prevail Sunday morning then gradually
improve to MVFR cigs during the aftn. /22/

&&

.DISCUSSION...
Today and Tonight...Weak low level southerly flow has allowed
afternoon warming to mix away any appreciable moisture from
earlier. Thus, convection that has developed in the deeper
moisture west of the MS river has had trouble moving to the east.
Better low level moisture will begin spreading back into the area
tonight as flow increases in advance of a storm system rapidly
dropping southeast from the Plains. Sharpening warm frontal
boundary over the northern portions looks to briefly push north
during the evening, then come back south as upper support moves
in. Deep shear already in place and increasing
moisture/instability will allow for supercell development along
the boundary later tonight with cells moving southeast along it.
Cells along the boundary look to eventually congeal into a QLCS
after midnight and begin pushing south. Though the CAM guidance
has been consistent with this scenario, differences do exist with
the timing which will affect just how far south the severe weather
threat exists later tonight. Although convection may begin to
impact far southern areas during the diurnal convective minimum
around mid morning, frontal boundary along with increasing heating
should be sufficient maintain a marginal severe weather threat
there./26/

.Sunday night through Friday night...Pretty quiet long term is in
store for the ArkLaMiss. A few lingering showers will be possible
in the east and southeast Sunday evening, but all of the activity
should move east by midnight. Cold high pressure ridging will
build in overnight, with lows falling into the upper 30s to low
40s. High pressure will continue to build in across the area on
Monday, with cool high temperatures in the 50s across most of the
area. Another cold front will move across the area Tuesday morning
and this will mainly be a reinforcing shot of cold air.

Little will change Tuesday into Wednesday, but overnight lows will
fall below freezing, mainly for areas along and east of I-55 and
north of I-20. An elevated frost/freeze area has been introduced
for in the HWO and Graphicasts. Another cold night is on tap
Wednesday night with lows falling into the low/mid 30s once again.
The surface high will shift to the east on Thursday, and this will
allow for warmer temperatures in the 60s on Thursday. Both the
GFS/ECMWF indicate that moisture will increase on Friday into the
weekend, with an increased chance for showers/thunderstorms./15/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       62  70  40  58 /  53  86  12   3
Meridian      59  71  41  58 /  48  88  18   4
Vicksburg     62  68  41  58 /  54  70   9   2
Hattiesburg   62  74  44  62 /  40  73  31   3
Natchez       65  73  41  58 /  53  74  13   2
Greenville    57  64  39  56 /  82  18   4   1
Greenwood     58  65  39  55 /  93  26   5   3

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

15/22/26
Hazardous weather outlook, Mar 10, 2:39 PM CST, 7 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
239 PM CST Sat Mar 10 2018

ARZ074-075-LAZ007>009-MSZ040>043-047-112045-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Issaquena-
Sharkey-Yazoo-Madison MS-Warren-
239 PM CST Sat Mar 10 2018

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, and west
central Mississippi.

.DAY ONE...Tonight and Sunday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Tonight

Severe storms will be possible tonight with the main risks being
large hail and damaging winds, although a few tornadoes cannot be
ruled out.

(www.weather.gov/images/jan/graphicast/image2.png)

.DAYS TWO THROUGH SEVEN...Sunday night through Friday

Frost will be possible Tuesday night and Wednesday night as low
temperatures fall to around freezing with light winds and clear
skies. Minor damage to unprotected sensitive vegetation is
possible. As this is still a few days away, expected conditions
and affected areas may change.

(www.weather.gov/images/jan/graphicast/image4.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight.

MSZ018-019-025>028-034>037-112045-
Bolivar-Sunflower-Leflore-Grenada-Carroll-Montgomery-Washington-
Humphreys-Holmes-Attala-
239 PM CST Sat Mar 10 2018

This hazardous weather outlook is for portions of central
Mississippi, north central Mississippi, and northwest
Mississippi.

.DAY ONE...Tonight and Sunday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Tonight

FLOODING
THREAT...Limited
TIMING...Tonight

Severe storms will be possible tonight with the main risks being
large hail and damaging winds, although a few tornadoes cannot be
ruled out.

Localized flash flooding will be possible tonight as thunderstorms
will have the potential to bring 1 to 3 inches of rainfall in a
relatively short amount of time. The flooding threat will be
greatest in backwater areas along the Mississippi River.

(www.weather.gov/images/jan/graphicast/image2.png)
(www.weather.gov/images/jan/graphicast/image3.png)

.DAYS TWO THROUGH SEVEN...Sunday night through Friday

Frost will be possible Tuesday night and Wednesday night as low
temperatures fall to around freezing with light winds and clear
skies. Minor damage to unprotected sensitive vegetation is
possible. As this is still a few days away, expected conditions
and affected areas may change.

(www.weather.gov/images/jan/graphicast/image4.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight.

MSZ029>033-038-039-046-112045-
Webster-Clay-Lowndes-Choctaw-Oktibbeha-Winston-Noxubee-Kemper-
239 PM CST Sat Mar 10 2018

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, north central Mississippi,
and northeast Mississippi.

.DAY ONE...Tonight and Sunday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Tonight

FLOODING
THREAT...Limited
TIMING...Tonight

Isolated severe storms will be possible tonight with the main
risks being large hail and damaging winds, although a tornado
cannot be ruled out.

Localized flash flooding will be possible tonight as thunderstorms
will have the potential to bring 1 to 3 inches of rainfall in a
relatively short amount of time. The flooding threat will be
greatest in backwater areas along the Mississippi River.

(www.weather.gov/images/jan/graphicast/image2.png)
(www.weather.gov/images/jan/graphicast/image3.png)

.DAYS TWO THROUGH SEVEN...Sunday night through Friday

Frost will be possible Tuesday night and Wednesday night as low
temperatures fall to around freezing with light winds and clear
skies. Minor damage to unprotected sensitive vegetation is
possible. As this is still a few days away, expected conditions
and affected areas may change.

(www.weather.gov/images/jan/graphicast/image4.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight.

LAZ015-016-023>025-MSZ044-045-048>057-112045-
Richland-Madison LA-Franklin LA-Catahoula-Tensas-Leake-Neshoba-
Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah-Simpson-
Smith-Jasper-
239 PM CST Sat Mar 10 2018

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, east central Mississippi, and
southwest Mississippi.

.DAY ONE...Tonight and Sunday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Tonight

Isolated severe storms will be possible tonight with the main
risks being large hail and damaging winds, although a tornado
cannot be ruled out.

(www.weather.gov/images/jan/graphicast/image2.png)

.DAYS TWO THROUGH SEVEN...Sunday night through Friday

Frost will be possible Tuesday night and Wednesday night as low
temperatures fall to around freezing with light winds and clear
skies. Minor damage to unprotected sensitive vegetation is
possible. As this is still a few days away, expected conditions
and affected areas may change.

(www.weather.gov/images/jan/graphicast/image4.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight.

LAZ026-MSZ058>062-112045-
Concordia-Clarke-Jefferson-Adams-Franklin MS-Lincoln-
239 PM CST Sat Mar 10 2018

This hazardous weather outlook is for portions of northeast
Louisiana, east central Mississippi, south central Mississippi,
and southwest Mississippi.

.DAY ONE...Tonight and Sunday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Tonight through Sunday

Isolated severe storms will be possible tonight into Sunday
morning with the main risks being large hail and damaging winds,
although a tornado cannot be ruled out.

(www.weather.gov/images/jan/graphicast/image2.png)

.DAYS TWO THROUGH SEVEN...Sunday night through Friday

Frost will be possible Tuesday night and Wednesday night as low
temperatures fall to around freezing with light winds and clear
skies. Minor damage to unprotected sensitive vegetation is
possible. As this is still a few days away, expected conditions
and affected areas may change.

(www.weather.gov/images/jan/graphicast/image4.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight
through Sunday.

MSZ063>066-072>074-112045-
Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
239 PM CST Sat Mar 10 2018

This hazardous weather outlook is for portions of south central
Mississippi, and southeast Mississippi.

.DAY ONE...Tonight and Sunday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Sunday

Isolated severe storms will be possible Sunday morning with the
main risks being large hail and damaging winds, although a tornado
cannot be ruled out.

(www.weather.gov/images/jan/graphicast/image2.png)

.DAYS TWO THROUGH SEVEN...Sunday night through Friday

Frost will be possible Tuesday night and Wednesday night as low
temperatures fall to around freezing with light winds and clear
skies. Minor damage to unprotected sensitive vegetation is
possible. As this is still a few days away, expected conditions
and affected areas may change.

(www.weather.gov/images/jan/graphicast/image4.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region Sunday.

26

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

*FLOODING*
Extreme...Confident in significant flooding.
Significant...Significant flooding possible.
Elevated...Confident in flooding.
Limited...Flooding possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   www.weather.gov/jan/safe
Latest Weather Briefing...
   www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   www.spc.noaa.gov/
Meso Analysis...
   www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   www.spc.noaa.gov/products/outlook/
Storm Reports...
   www.spc.noaa.gov/climo/online/
...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   www.weather.gov/jan/precipmaps

River Forecast Center...
   www.weather.gov/lmrfc/
Significant River Flood Outlook...
   www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

In the hours before

Special weather statement, Mar 10, 8:23 PM CST, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Jackson MS
823 PM CST SAT MAR 10 2018

MSZ018-110315-
Bolivar MS-
823 PM CST SAT MAR 10 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN BOLIVAR COUNTY
UNTIL 915 PM CST...

At 823 PM CST, Meteorologists were tracking a strong thunderstorm
over Arkansas City, or 10 miles southeast of Rohwer, moving east at
20 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Scott and Lamont around 845 PM CST.
  Benoit around 900 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3353 9094 3353 9122 3356 9123 3358 9118
      3358 9115 3360 9113 3362 9113 3365 9117
      3366 9122 3369 9122 3371 9116 3367 9113
      3366 9108 3368 9103 3372 9106 3370 9111
      3373 9115 3375 9099
TIME...MOT...LOC 0223Z 263DEG 18KT 3363 9121

TW
Special weather statement, Mar 10, 9:01 PM CST, 56 minutes before
Special Weather Statement
National Weather Service Jackson MS
901 PM CST SAT MAR 10 2018

MSZ036-037-044-110345-
Attala MS-Leake MS-Holmes MS-
901 PM CST SAT MAR 10 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LEAKE...
SOUTHEASTERN HOLMES AND SOUTHERN ATTALA COUNTIES UNTIL 945 PM CST...

At 901 PM CST, Meteorologists were tracking a strong thunderstorm
over Mcmillan, or near Durant, moving southeast at 35 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Durant and Goodman around 905 PM CST.
  Newport around 920 PM CST.
  Mcadams around 925 PM CST.
  Kosciusko around 930 PM CST.
  Thomastown around 935 PM CST.
  Smyrna around 945 PM CST.

Other locations impacted by this storm include Sallis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

A severe thunderstorm watch remains in effect until 500 AM CDT for
central Mississippi.

LAT...LON 3307 8944 3277 8960 3285 8973 3288 8973
      3288 8979 3304 9004 3318 9001
TIME...MOT...LOC 0301Z 296DEG 32KT 3307 8992

TW
Special weather statement, Mar 10, 9:07 PM CST, 50 minutes before
Special Weather Statement
National Weather Service Jackson MS
907 PM CST SAT MAR 10 2018

MSZ018-110345-
Bolivar MS-
907 PM CST SAT MAR 10 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN BOLIVAR COUNTY
UNTIL 945 PM CST...

At 907 PM CST, Meteorologists were tracking a strong thunderstorm
over Benoit, or 13 miles west of Shaw, moving east at 25 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Shaw around 935 PM CST.
  Cleveland, Renova and Boyle around 945 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

A severe thunderstorm watch remains in effect until 500 AM CDT for
northwestern Mississippi.

LAT...LON 3381 9070 3365 9066 3362 9066 3362 9076
      3358 9076 3356 9102 3367 9105 3368 9103
      3370 9104
TIME...MOT...LOC 0307Z 256DEG 23KT 3365 9099

TW
Special weather statement, Mar 10, 9:40 PM CST, 17 minutes before
Special Weather Statement
National Weather Service Jackson MS
940 PM CST SAT MAR 10 2018

MSZ038-039-110415-
Winston MS-Noxubee MS-
940 PM CST SAT MAR 10 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN NOXUBEE AND EAST
CENTRAL WINSTON COUNTIES UNTIL 1015 PM CST...

At 939 PM CST, Meteorologists were tracking a strong thunderstorm
over Mashulaville, or 15 miles northeast of Preston, moving east at
30 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Macon around 950 PM CST.

Other locations impacted by this storm include Shuqualak.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3293 8848 3293 8855 3302 8891 3321 8883
      3311 8844
TIME...MOT...LOC 0339Z 285DEG 36KT 3308 8872

7
Special weather statement, Mar 10, 9:46 PM CST, 11 minutes before
Special Weather Statement
National Weather Service Jackson MS
946 PM CST SAT MAR 10 2018

ARZ074-110430-
Ashley AR-
946 PM CST SAT MAR 10 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ASHLEY COUNTY UNTIL
1030 PM CST...

At 946 PM CST, Meteorologists were tracking a strong thunderstorm
near Fountain Hill, or 12 miles north of Hamburg, moving southeast at
25 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Snyder around 1020 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

A severe thunderstorm watch remains in effect until 500 AM CDT for
southeastern Arkansas.

LAT...LON 3336 9195 3340 9192 3339 9150 3320 9164
TIME...MOT...LOC 0346Z 293DEG 21KT 3341 9183

TW
Special weather statement, Mar 10, 9:48 PM CST, 9 minutes before
Special Weather Statement
National Weather Service Jackson MS
948 PM CST SAT MAR 10 2018

MSZ037-110430-
Attala MS-
948 PM CST SAT MAR 10 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ATTALA COUNTY UNTIL
1030 PM CST...

At 948 PM CST, Meteorologists were tracking a strong thunderstorm
over Mcadams, or near Kosciusko, moving east at 20 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Kosciusko around 1000 PM CST.
  Smyrna around 1020 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

A severe thunderstorm watch remains in effect until 500 AM CDT for
central Mississippi.

LAT...LON 3293 8944 3293 8963 3296 8977 3309 8974
      3310 8941
TIME...MOT...LOC 0348Z 273DEG 18KT 3302 8968

TW

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 10, 8:23 PM CSTSpecial Weather StatementJANDesha52 min
Mar 10, 9:29 PM CSTSevere Thunderstorm WarningJANChicot46 min
Mar 10, 9:46 PM CSTSpecial Weather StatementJANAshley44 min
Mar 10, 10:24 PM CSTSevere Thunderstorm WarningJANChicot66 min
Mar 10, 10:39 PM CSTSevere Thunderstorm WarningJANChicot66 min
Mar 11, 12:26 AM CSTSevere Thunderstorm WarningJANAshley79 min
Mar 11, 1:01 AM CSTSevere Thunderstorm WarningJANChicot19 min
Mar 11, 1:27 AM CSTSevere Thunderstorm WarningJANAshley, Chicot63 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.